# SDR 2013FA0000712

- Difficulty date: August 7, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: N71991
- Make and model: Cessna U206D
- Aircraft serial: U2061247
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 4749813
- Condition: Unserviceable
- Location: Engine Cylinder
- Part time: 955 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CYLINDER HEAD SEPARATED FROM CYLINDER BARREL WHILE IN LEVEL CRUISE FLIGHT.  A SAFE LANDING WAS ACCOMPLISHED AT APPROXIMATELY 6 MILES FROM POINT OF FAILURE.
